Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.699 IF 1.699
  • IF 5-year value: 1.559 IF 5-year
    1.559
  • CiteScore value: 1.61 CiteScore
    1.61
  • SNIP value: 0.884 SNIP 0.884
  • IPP value: 1.49 IPP 1.49
  • SJR value: 0.648 SJR 0.648
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 52 Scimago H
    index 52
  • h5-index value: 21 h5-index 21
Volume 20, issue 2
Nonlin. Processes Geophys., 20, 213–219, 2013
https://doi.org/10.5194/npg-20-213-2013
© Author(s) 2013. This work is distributed under
the Creative Commons Attribution 3.0 License.

Special issue: Nonlinear dynamics of the coastal zone

Nonlin. Processes Geophys., 20, 213–219, 2013
https://doi.org/10.5194/npg-20-213-2013
© Author(s) 2013. This work is distributed under
the Creative Commons Attribution 3.0 License.

Research article 14 Mar 2013

Research article | 14 Mar 2013

Derivation of Boussinesq's shoaling law using a coupled BBM system

H. Kalisch and A. Senthilkumar
Related authors  
Boussinesq modeling of surface waves due to underwater landslides
D. Dutykh and H. Kalisch
Nonlin. Processes Geophys., 20, 267–285, https://doi.org/10.5194/npg-20-267-2013,https://doi.org/10.5194/npg-20-267-2013, 2013
Cited articles  
Ali, A. and Kalisch, H.: Mechanical balance laws for Boussinesq models of surface water waves, J. Nonlinear Sci., 22, 371–398, https://doi.org/10.1007/s00332-011-9121-2, 2012. \bibitem[Benjamin et al.(1972)] BBM Benjamin, T. B., Bona, J. B. and Mahony, J. J.: Model equations for long waves in nonlinear dispersive systems, Philos. T. R. Soc. A, 272, 47–78, 1972.
Bj\o rkav\aa g, M. and Kalisch, H.: Wave breaking in Boussinesq models for undular bores, Phys. Lett. A, 375, 1570–1578, https://doi.org/10.1016/j.physleta.2011.02.060, 2011.
Bona, J. L. and Chen, M.: A Boussinesq system for two-way propagation of nonlinear dispersive waves, Physica D, 116, 191–224, https://doi.org/10.1016/S0167-2789(97)00249-2, 1998.
Bona, J. L., Chen, M., and Saut, J.-C.: Boussinesq equations and other systems for small-amplitude long waves in nonlinear dispersive media.I: Derivation and linear theory. J. Nonlinear Sci., 12, 283–318, https://doi.org/10.1007/s00332-002-0466-4, 2002.
Bona, J. L., Pritchard, W. G., and Scott, L. R.: An evaluation of a model equation for water waves, Philos. T. R. Soc. A, 302, 457–510, 1981.
Publications Copernicus
Download
Citation